Journal article icon

Journal article

Boundaries and JSJ decompositions of CAT(0)-groups

Abstract:

Let G be a one-ended group acting discretely and co-compactly on a CAT(0) space X. We show that the boundary of X has no cut points and that one can detect splittings of $G$ over two-ended groups and recover its JSJ decomposition from the boundary. We show that any discrete action of a group G on a CAT(0) space X satisfies a convergence type property. This is used in the proof of the results above but it is also of independent interest. In particular, if G acts co-compactly on X, then one o...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00039-009-0012-8

Authors


Papasoglu, P More by this author
Swenson, E More by this author
Journal:
GEOMETRIC AND FUNCTIONAL ANALYSIS
Volume:
19
Issue:
2
Pages:
558-590
Publication date:
2007-01-22
DOI:
EISSN:
1420-8970
ISSN:
1016-443X
URN:
uuid:a11e7c48-e612-41df-8620-5cfc8d31d2e2
Source identifiers:
191446
Local pid:
pubs:191446
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP